Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Wellbutrin pounding in ear

Premium Questions

doctor1 MD

I have an isolated pain and swollen feeling behind my left ear. It is sore to the touch as well. I take Wellbutrin and Zoloft also. Can you help? ...

doctor1 MD

My doctor just recently added 150 mg of wellbutrin xl to my Lexapro 20mg and abilify 5mg. I want ... about the best way to get off of this medicine? I has caused a 50 pound weight gain, and I am worried ...

doctor1 MD

Hi for the past month I've been experiencing dizziness upon standing and blocked ears after doing ... y/o female on lexapro, wellbutrin , and klonopin which I know all have sideeffects of dizziness ...

doctor1 MD

supervision. Six weeks later I had an anxiety episode and I was prescribed Wellbutrin (300mg) and Buspirone (30mg) daily, , for anxiety and depression . Ringing in ears is listed as a side effect but Doc says ...

doctor1 MD

I have brief dizzy like spells, I feel like there is pressures in my ears and I get a dizzy spell, it only lasts about a second. but it keeps coming back. I have had them for a few days this time. I used ...

Public Forum Discussions

doctor1 MD

I have been taking wellbutrin for years and a few years ago, lexapro was added to my regimen. I felt wonderful but gained 10 pounds. I dropped the lexapro but do not feel as well these days. What do ...

doctor1 MD

I started Wellbutrin 150mg about 3 weeks ago. About 10 days into taking it my ears started ringing ... ears are ringing does that mean I am damaging my ears? The Wellbutrin has worked really well so far ...

doctor1 MD

I m having buzzing noises in both ears for 3 months. The sound is like the noise insects and locusts make at night outdoors. I ve had several ear infections in the past 18 months but have only ...

doctor1 MD

been taking wellbeut for months. feel gittery, my ears started feeling stopped up and I get dizzy ... I turned my head while looking down. My ears would feel like they were stopping up and a sensation ...

doctor1 MD

, high cholesterol treated with medication, and take Wellbutrin with normal blood pressure and pulse .... No abnormal shortness of breath. Now also experiencing a ringing in my ears. No chest or arm pain. ...

doctor1 MD

I m currently taking 40mg of fetzima at bedtime. I also take 300mg Wellbutrin XL in the morning. I ... for a minute. I never had this issue on the celexa/Wellbutrin combo. I m convinced it s the fetzima or the two ...

doctor1 MD

and couldn t sleep so he cut the pills in half. The doctor then switched him to Wellbutrin and don t know how ... 3 and weights 240 pounds. What can he do? ...

doctor1 MD

HI..i am on 100mg of TOPROL XL, Lisinopril 10 mg and maxzide......recently prescribed wellbutrin ... the time any more...but I am having ringing in my ears, at time, a swishing sound...like I am dizzy ...

doctor1 MD

My sister took a Wellbutrin then 15 mins later took 2 motion for a bad headache. She seems to be having a reaction to something. Her heart is racing, pounding really fast, she s feeling sweaty ...

doctor1 MD

I have been taking 80mg Prilosec, 300mg Wellbutrin and 50mg Trazadone at bedtime for over 7 years ... that can be taken with my meds to help me? I am 63 and in good health, 5 3 and 127 pounds. Thank You ...

Mobile Questions and Answers

doctor1 MD

Hi,consult your doctor for possible drug interactions

doctor1 MD

Hello, Thanks for the query to H.C.M. Forum. Chamomile is a daisy herb and you can easily use it without any side effect with these drugs. Good luck. Dr. HET

doctor1 MD

Hello, If wellbutrin is giving such side effects in starting that you need klonopin to subside them- then it will be better to shift to some other molecule now only. It is consedered a mild molecule and if giving anxiety or restlessness in starting of treatment, I can say from my clinical experience that this is less likely to go. You may shift to escitalopram or sertraline. Dr. Manisha Gopal